Experimental Mathematics

Tangencies for real and complex Hénon maps: an analytic method

John Erik Fornæss and Estela A. Gavosto

Abstract

We present a method for computing generic homoclinic tangencies in the complex Hénon map, based on analytic parametrizations of the stable and unstable manifold, and we discuss applications and consequences of the existence of such tangencies.

Article information

Source
Experiment. Math., Volume 8, Issue 3 (1999), 253-260.

Dates
First available in Project Euclid: 9 March 2003

Permanent link to this document
https://projecteuclid.org/euclid.em/1047262406

Mathematical Reviews number (MathSciNet)
MR1724158

Zentralblatt MATH identifier
0955.37010

Subjects
Primary: 37F45: Holomorphic families of dynamical systems; the Mandelbrot set; bifurcations
Secondary: 32H50: Iteration problems 37M99: None of the above, but in this section 65P30: Bifurcation problems

Citation

Fornæss, John Erik; Gavosto, Estela A. Tangencies for real and complex Hénon maps: an analytic method. Experiment. Math. 8 (1999), no. 3, 253--260. https://projecteuclid.org/euclid.em/1047262406


Export citation